# SDR 95ZZZX4563

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3023M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890285
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 3656624
- Condition: Bearing Worn
- Location: Front Rotor
- Part time: 107 hours
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND FAN, (INTERNAL), RUBBING HOUSING.  ROTOR WOULD MOVE FORE AND AFT .25 INCH TO .3750 INCH AND UP AND DOWN SAME AMOUNT.  SUSPECT BEARINGS AND HOUSING WORN OUT.
